# SDR SUZA20121104001

- Difficulty date: November 4, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N35NK
- Make and model: Lear 35A
- Aircraft serial: 491
- Aircraft time: 15,266 hours, 12,757 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Part number: MS3106E10SL4S
- Condition: Corroded
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW DISCOVERED THAT THE LEFT BLEED OVERTEMP INDICATOR WAS INDICATING INTERMITTENTLY.  THE CREW ISOLATED THE CAUSE AND FOLLOWED THE EMERGENCY CHECKLIST PROCEDURES BY DESCENDING TO FL280 AND TURNING OFF THE LEFT BLEED SYSTEM.  THE CREW THEN DIVERTED THE FLIGHT TO TJSJ FOR MAINTENANCE.  UPON INSPECTION, IT WAS DETERMINED THAT CORROSION WAS FOUND IN THE CONNECTOR FOR THE BLEED AIR TEMP SWITCH.  THE CORROSION WAS CLEANED OUT OF THE CONNECTOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
